# SDR CALA9801605

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING O/B MID FLAP INBOARD WEB CRACKED AT INBOARD JACKSCREW FAIRING MOUNT BRACKET.  THE CRACK WAS .75 LONG.  THE CRACKED AREA WAS REMOVED.  A DOUBLER WAS INSTALLED IAW SRM 51-40-2, 57-50-1, 51-10-2, 51-30-2, AND MM 51-20-11.
